# SDR GLBA2013082300302

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 30,478 hours, 48,718 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE OUTSIDE HANDLE ON OVERWING EXIT 4C DOES NOT STAY SECURE IN FLIGHT.  MX RESECURED THE OUTSIDE DOOR HANDLE. OPS CHECK GOOD REF BMM 52-20-00-201. LATER THAT DAY MX REEXAMINED DURING SCHEDULED MX, NOTING THAT EMERGENCY EXIT 4C EXTERIOR HANDLE BECOMES UNSTOWED AFTER OR DURING FLIGHT. MX LUBRICATED THE INTERNAL AND EXTERNAL HANDLES ON SEAT 4C EMERGENCY EXIT IAW MM 12-20-00 P.7, OPS CHECKED GOOD.
